# SDR CA960529013

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Wsk M-18 DROMADER
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unclear Marking
- Location: Fuel Vent/Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTS THAT THE MARKING FOR THE FUEL VENT AND FUEL DRAINS ARE UNCLEAR.
